# SDR ASAA2022082339642

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,234 hours, 9,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. GROUNDED - YES. ADJUSTED FWD ENTRY DOOR GUIDE ARM IAW B737-900 AMM 52-11-00-820-801.
